# SDR P5CA2021050500160

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,552 hours
- Engine: Ge CF680C2B7F
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER POWER TRANSFER FROM APU GENERATOR / GPU TO IDG OR VICE VERSA. NUISANCE MESSAGE "GROUND CALL" OR "CARGO CALL" APPEARS ON EICAS W/ ASSOCIATED CHIME AND DISCREET LIGHT.( PERFORMED POWER TRANSFER CHK AND NO TROUBLE FOUND WITH EICAS MSG & CHIME AND DISCREET LIGHT PER AMM 71-00-00/501 & 49-11-01/501.         )
